Journal article icon

Journal article

Unravelling the Turing bifurcation using spatially varying diffusion coefficients

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s002850050135

Authors


Benson, DL More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Sherratt, JA More by this author
Journal:
JOURNAL OF MATHEMATICAL BIOLOGY
Volume:
37
Issue:
5
Pages:
381-417
Publication date:
1998-11-05
DOI:
EISSN:
1432-1416
ISSN:
0303-6812
URN:
uuid:a08d7c22-bf6b-4762-bbb3-b11259f75bb8
Source identifiers:
1693
Local pid:
pubs:1693

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP